# SDR YENA201711190936

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 48,683 hours, 17,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 777656
- Condition: Discharged
- Location: Cabin
- Part time: 9,868 hours, 3,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1674, CHS-JFK. EPSU BATTERY EMER RT FAIL MESSAGE DURING EMERGENCY SYS TEST THRU CIDS. R & R OF THE BATTERY OF THE EPSU AT 12WL IAW AMM 33-51-38. SYS AND OPS CHK GOOD. A/C OK FOR SVC.
